# SDR ASOA201610253062

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 14,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334681
- Condition: Corroded
- Location: Bs 661-691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGMENT RBL 9, BS 661.00 +32 - 691 CORRODED IN SEVERAL AREAS. MAINTENANCE COMPLIED WITH EC/TC REO 670-53-00-343 AND BOMBARDIER GENERIC REO 670-53-00-343  REV. M
